Duke Mathematical Journal

Bounding a free action of an abelian group

R. J. Rowlett

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 41, Number 2 (1974), 381-385.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310407

Digital Object Identifier
doi:10.1215/S0012-7094-74-04143-X

Mathematical Reviews number (MathSciNet)
MR0341506

Zentralblatt MATH identifier
0284.57023

Subjects
Primary: 57D85

Citation

Rowlett, R. J. Bounding a free action of an abelian group. Duke Math. J. 41 (1974), no. 2, 381--385. doi:10.1215/S0012-7094-74-04143-X. https://projecteuclid.org/euclid.dmj/1077310407


Export citation